# SDR ASAA2016011814873

- Difficulty date: January 18, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 36,961 hours, 10,923 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P12
- Part serial: BECW5345
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 34,248 hours, 10,103 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, WHEN POWER LEVERS WERE BROUGHT TO IDLE FROM ABOUT 60 PERCENT N1, THE RT, N2 VALUE TOOK ABOUT 15 SECONDS LONGER TO REACH IDLE N1, N1 35 PERCENT, THEN THE NR1 ENGINE N1.  REPEATED BY BRINGING THRUST TO ABOUT 60 PERCENT AND BACK TO IDLE,  SAME RESULT.  ACFT GROUNDED. RAN ENGINES, VERIFIED ENGINE NR 2 TOOK 15 SECONDS TO REACH N1 IDLE.  PERFORMED ENGINE EXCEEDANCE CHECK, REF AMM 71-00-00.  THRUST LEVER ANGLE RESOLVER ALIGNMENT TEST, REF AMM 73-21-00, CHECKS GOOD. R & R NR 2 ENGINE HMU IAW TC N8473000 & N8473001.  DECELERATE TEST PASSED IAW EA 800-72, EA-16440.
